# SDR AUS20011367

- Difficulty date: December 13, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Faulty
- Location: Ac System
- Component: Ac Inverter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) PRIMARY INVERTER SUSPECT FAULTY.
